# SDR COMA0660391

- Difficulty date: June 16, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 26,581 hours, 23,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5137 - AFTER TAKEOFF, RECEIVED GEAR DISAGREE MESSAGE AND RIGHT MAIN GEAR DID NOT RETRACT.  CREW DECLARED AN EMERGENCY, RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  TIGHTENED GAPPED LOOSE RIGHT MAIN GEAR UPLOCK PROX SENSOR TARGET.
